# SDR REXA2019121291722

- Difficulty date: December 9, 2019
- Submitted: December 13, 2019
- Operation: Air carrier
- Aircraft: N604LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15152
- Aircraft time: 27,681 hours, 18,295 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Exterior Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTH L/R OVERWING EXTERIOR (CENTER) EMERGENCY LIGHTS INOP
REPAIRED BROKEN WIRE ON BOTH L AND R OVERWING EXTERIOR LIGHTS (CENTER) IAW ESPM 20-16-00. OPS CHECK GOOD IAW AMM 33-51-00. NO FURTHER DEFECTS NOTED AT THIS TIME
